# SDR AALA20021531

- Difficulty date: October 9, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON DAMAGED 1 INCH AFT OF STATION 1338, STRINGER 17L.  INSTALLED LONGERON SPLICE PER SRM 53-02-00 AND AARD 53-00-00-05.  (M)
